MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE; ARTHROSCOPY SYSTEM

OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE; ARTHROSCOPY SYSTEM
Model Number A70951A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found that the tip of the tube is broken and the passage of the tube is limited by deformation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed that during the device inspection, the arthroscopy system exhibited the tip of the tube was broken.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected fields: d5, e1, e2, e3, g2(user facility and health professional was selected on initial, please disregard as this is pae on estimation).Additional information added to field h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 03 years since the subject device was manufactured.Based on the results of the investigation, it is likely that the wear and repeated use over time led to the broken tip of the tube, whereas due to excessive force by the user the tube was deformed.However, a definite root cause could not be identified.Olympus will continue to monitor field performance for this device.

Brand Name
TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE
Common Device Name
ARTHROSCOPY SYSTEM
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18993343
Report Number9610773-2024-00889
Device Sequence Number15354601
Product Code HRX
UDI-Device Identifier04042761010573
UDI-Public04042761010573
Combination Product (Y/N)N
Initial Reporter CountryMN
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA70951A
Device Lot Number21411-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown